MAUDE Adverse Event Report: INTERNATIONAL BIOPHYSICS FLOPUMP

INTERNATIONAL BIOPHYSICS FLOPUMP
Catalog Number 6000S (KIT)
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product has not been returned yet.Pending evaluation.
 
Event or Problem Description
Customer observed the saline solution having contact with the magnet before use.(no contact with the patient).
 
Additional Manufacturer Narrative
This mdr is a follow up to the initial mdr 1645362-2017-00003.This product has been returned to ibc.It was determined that there was a leak found in the base of the magnet compartment.
 
Event or Problem Description

Brand Name
FLOPUMP
Common Device Name
FLOPUMP
Manufacturer (Section D)
INTERNATIONAL BIOPHYSICS
2101 e. st elmo road
suite 275
austin TX 78744
MDR Report Key6670035
Report Number1645362-2017-00003
Device Sequence Number2060222
Product Code KFM
UDI-Device Identifier00814321020094
UDI-Public00814321020094
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K983272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2018
Device Catalogue Number6000S (KIT)
Device Lot Number070716-4449
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2017
Initial Date Received by Manufacturer 06/02/2017
Supplement Date Received by Manufacturer06/02/2017
Initial Report FDA Received Date06/27/2017
Supplement Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1